Lin, Yuan-Pei and Phoong, See-May and Vaidyanathan, P. P. (1994) New results on multidimensional Chinese remainder theorem. IEEE Signal Processing Letters, 1 (11). pp. 176-178. ISSN 1070-9908. http://resolver.caltech.edu/CaltechAUTHORS:LINieeespl94
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:LINieeespl94
The Chinese remainder theorem (CRT) [McClellan and Rader 1979] has been well known for applications in fast DFT computations and computer arithmetic. Guessoum and Mersereau  first made headway in extending the CRT to multidimensional (MD) nonseparable systems and showing its usefulness. The present letter generalize the result and present a more general form. This more general MDCRT is an exact counterpart of 1DCRT.
|Additional Information:||© Copyright 1994 IEEE. Reprinted with permission. Manuscript received July 16, 1994; approved September 11, 1994. This work was supported by NSF grant MIP 92-15785, Tektronix, Inc., and Rockwell International. The associate editor coordinating the review of this letter and approving it for publication was H.J. Trussell.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||31 Dec 2006|
|Last Modified:||20 Feb 2015 18:31|
Repository Staff Only: item control page